Jump to content
CrazyBoards.org

Recommended Posts

I think this is in the right place. If it's not, move at will.

About three or four weeks ago, pdoc bumped my Wellbutrin up to 450 a day. And I've had a couple odd days here or there where I just feel nasty, but I have no idea what's going on.

I'm tired, but I'm restless. I also feel like my ears and nose have been plugged and I have so much head pressure I almost feel dizzy. I can't eat without feeling sick before and after. Maybe it's just an allergy thing since all the snow is melting? I thought maybe I'm getting sick too, but that doesn't seem likely seeing as this has persisted for roughly a week. Feel free to hazard a guess.

So I suppose the real question is: have you ever dealt with something like this? And is there anything I can do to make myself feel better? Maybe I'm lacking vitamins or electrolytes or something. I don't know, I just want to stop feeling like crap so I can be more motivated to get things done.

Link to comment
Share on other sites

I think that you should be talking to your doctor about this. Have you taken your blood pressure? I believe that it could be that the Wellbutrin is too much for you. I have chest tightness at high doses of Wellbutrin. Talk to your doctor. Try to get an appointment as soon as possible. And please keep an eye on your blood pressure.

Link to comment
Share on other sites

Oops, I guess I missed the part where you said that it's only a couple odd days here or there. Yeah, it sounds like sinus problems. But keep an eye on your blood pressure when you are having bad days and talk to your doctor about this.

Link to comment
Share on other sites

The appetite stuff could be related but it should go away fairly quickly. Ditto with the restlessness. It should pass within 4-6 weeks of the dose increase. If it's just restlessness and not anxiety, try and push through. The rest of the stuff sounds unrelated

Wellbutrin is probably my favorite med ever but I've had some rough times with it over 15 years. I can't take it without something else to take the edge off.

Link to comment
Share on other sites

thats weird.. usually the NRI component of wellbutrin makes you a little less congested since it constricts capillaries in the sinus.

If it doesnt go away in a couple weeks Id ask your doc about it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...